Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/37800
Title: Dielectric-coated Circular Cylindrical Metal Antennas Excited in the TM Symmetric Mode at Microwave Frequencies
Authors: Chatterjee, R.
Rao, T. Chandrakaladhara
Issue Date: Jun-1974
Publisher: NISCAIR-CSIR, India
Abstract: Theoretical and experimental studies on the propagation and radiation characteristics of a circular cylindrical dielectric-coated metal rod excited in the TM01 mode carried out in the X-band, have been reported. The characteristic equation for the electromagnetic boundary value problem of the infinitely long circular cylindrical metal cylinder coated with a lossy dielectric is derived. This equation is solved and the propagation characteristics are studied for varying dimension and for varying dielectric constant and loss of the coating over a large range of frequencies. Expressions for the radiation pattern and gain of a finite lent structure used as an antenna are derived using Schelkunoff’s equivalence principle. The calculated radiation patterns and gains are compared with experimental results for several antennas of varying parameters. The measured input impedances of these antennas have also been reported.
Page(s): 167-171
URI: http://nopr.niscair.res.in/handle/123456789/37800
ISSN: 0975-105X (Online); 0367-8393 (Print)
Appears in Collections:IJRSP Vol.03(2) [June 1974]

Files in This Item:
File Description SizeFormat 
IJRSP 3(2) 167-171.pdf571.48 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.